Children's Claritin 24-Hour Non-Drowsy Allergy Grape Oral Solution, Loratadine 5 mg/5 mL Antihistamine, 5 mg/ 5 mL, 2 FL OZ

Children's Claritin Syrup provides effective, 24-hour allergy relief of your child's allergy symptoms, like sneezing, runny nose and itchy, watery eyes. It is available in a grape flavor. Kid approved great taste. Antihistamine. For children ages 2+. Each 5 mL teaspoonful contains 5 mg of loratadine. Dye-free, sugar-free, alcohol-free, and kosher approved. Children's Claritin is the #1 pediatrician recommended non-drowsy oral allergy brand. 24-hour, non-drowsy indoor and outdoor allergy relief. Kid approved great taste, grape flavor Provides 24-hour allergy relief of runny nose, sneezing, itchy, watery eyes and itchy nose or throat. Dye-free, sugar-free, alcohol-free, lactose-free, gluten-free, kosher approved. For children ages 2+. Each 5 mL teaspoonful contains 5 mg of loratadine.

View our Curbside FAQ page